# SDR SWAA2023020788656

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA MOPSIL BS947+1- BS986+5 LBL 55<[01] VERIFIED THE APPLICABILITY OF SRM 53-70-15-0I-1 AND SRM 53-70-15-1A-1;[02] REMOVED CORROSION ON AFT WET AREA MOP SILL BS 947+1 - 986 + 5 LBL 55 WL 208 ON MULTIPLE AREAS OF 1.0'X1.0' IAW SRM 51-10-02 ;. ORIGINAL THICKNESS IS 0.080' IAW SRM 53-70-15-0I-1;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.060' ADJACENT TO 0.080'. EQUIP USED: -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[05] ORIGINAL MATERIAL THICKNESS OF L/H AFT MOPSIL 0.080' REMAINING THICKNESS 0.060' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-15-1A-1; DET.4D(2A); FIG 103-D;[06] VERIFIED CORRECTIVE ACTION #5.;[07] REMOVED AFT LH MOP SILL BS 887+8 TO BS 1016 LBL 55 IAW SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW MOP SILL P/N:147A8540-7 IAW SRM 51-40-05-0G-0 AND DRAWING#147A8501;[09] VERIFIED CORRECTIVE ACTION #7 AND 8;[10] OK TO INSTALL NEW AFT WET AREA MOP SILL L/H SIDE;[11] VERIFIED CORRECTIVE ACTION STEP 10. VERIFIED OK TO INSTALL.;[12] INSTALLED AED MOPSILL IAW SRM 51-40-02; IAW DWG#147A8501 AND IAW DGW#147A0004;[13] VERIFIED CORRECTIVE ACTION ITEM 12.;[14] UPDATED THE MEASUREMENTS TABLE...JOB COMPLETED;[15] VERIFIED MEASUREMENT TABLE
